# SDR MALA976416

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466813102
- Condition: Failed
- Location: Left Nacelle
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT ILLUMINATED, CYCLED PER QRH STILL REMAINED ON. AIRCRAFT RETURNED TO MSP. MAINTENANCE REPLACED UPPER DUCT ASSEMBLY AND SWAPPED TO SPARE THERMISTER ON LOWER DUCT.  OPS CHECK GOOD.
